# SDR FDEA202101150104

- Difficulty date: January 15, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1741 TO STATION 1761 RIGHT HAND X = - 8.5 SEAT TRACK FOUND   CORRODED .  MAIN DECK AT RIGHT HAND SEAT TRACK STATION 1741 TO STATION 1761, X = - 8.5 CORROSION   REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A  FIGURE 101 ALLOWABLE DAMAGE 1 .   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1651 TO STATION 1771 , X= - 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
